# SDR XPC2001F00000

- Difficulty date: November 12, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N111KV
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920035
- Engine: Pwa PT6A60A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 8002605
- Condition: Cracked
- Location: Oil System
- Part time: 1,326 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE SHUT DOWN IN FLIGHT DUE TO WARNING OF LOW OIL PRESSURE.  FOUND OIL COOLER INLET NOSE FAILED AT BEND RADIUS.  SUSPECT HOSE WAS ROUTED INCORRECTLY DURING A RECENT ENGINE INSTALLATION.
